Alert archive / Guam / Red Flag Warnings in 2007
Red Flag Warning 2, NWS Guam
NWS Guam issued this red flag warning at Mar 23, 2007, 4:00 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2007, 4:00 PM CDT (21:00 UTC)
- Expired
- Mar 24, 2007, 4:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Guam
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWMY80 PGUM 232100 RFWMY RED FLAG WARNING NATIONAL WEATHER SERVICE TIYAN GU 700 AM LST SAT MAR 24 2007 GUZ001-240500- /X.NEW.PGUM.FW.W.0002.070323T2100Z-070324T0900Z/ /X.EXT.PGUM.FW.A.0003.070324T0900Z-070324T1900Z/ GUAM- 700 AM LST SAT MAR 24 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM LST THIS EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN TIYAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM LST THIS EVENING. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PERSISTENT DRY CONDITIONS HAVE INCREASED THE KBDI TO THE MID 600S. ALSO...A TRADE WIND SURGE WILL PRODUCE WINDS OF 15 TO 20 MPH WITH GUSTS TO 25 MPH...MAINLY IN THE AFTERNOON. RELATIVE HUMIDITIES WILL ALSO FALL INTO THE 50S THIS AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ MCELROY
1 follow-up statement
000 WWMY80 PGUM 240923 RFWMY RED FLAG WARNING NATIONAL WEATHER SERVICE TIYAN GU 723 PM LST SAT MAR 24 2007 GUZ001-250200- /X.EXP.PGUM.FW.W.0002.000000T0000Z-070324T0900Z/ /X.EXT.PGUM.FW.A.0003.000000T0000Z-070325T0900Z/ GUAM- 723 PM LST SAT MAR 24 2007 ...RED FLAG WARNING HAS EXPIRED... ...FIRE WEATHER WATCH NOW IN EFFECT THROUGH SUNDAY EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. THE FIRE WEATHER WATCH IS NOW IN EFFECT THROUGH SUNDAY EVENING. PERSISTENT DRY CONDITIONS HAVE INCREASED THE KBDI TO THE MID 600S. MODERATE TO FRESH TRADE WINDS ARE EXPECTED TO PRODUCE WINDS OF 15 TO 20 MPH WITH A FEW GUSTS TO 25 MPH...MAINLY SUNDAY AFTERNOON. IN ADDITION...RELATIVE HUMIDITIES COULD FALL INTO THE 40S. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ HENDRICKS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Guam wrote its last area forecast discussion before this red flag warning went out at Mar 23, 12:28 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Mar 23, 12:28 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TIYAN GU 328 AM LST SAT MAR 24 2007 .SYNOPSIS... NO SIGNIFICANT WEATHER MAKERS FORESEEN IN THE NEAR TERM WITH HIGH PRESSURE FIRMLY IN CONTROL. PRIMARY FORECAST CONCERN WILL BE WINDS AND FIRE WEATHER POTENTIAL. SEE FIRE WEATHER DISCUSSION BELOW. && .DISCUSSION... FORECAST SCENARIO IS BASED ON SUBTLE CHANGES IN A DRY WEATHER PATTERN. AGREE WITH PREVIOUS SHIFTS IN BRINGING PARTLY CLOUDY SKIES AND ISOLATED SHOWERS IN ON SUNDAY...AS GFS TIME-HEIGHT PLOT HAS BEEN CONSISTENT IN INCREASING THE DEPTH OF LOW-LEVEL MOISTURE TO AT OR ABOVE 700 MB AT THIS TIME FOR SEVERAL DAYS. WILL INCREASE POPS TO ISOLATED AND CLOUD COVER TO PARTLY CLOUDY TUE AND WED BASED UPON CONSISTENT GUIDANCE FROM ECMWF AND GFS. && .MARINE... MODERATE TO FRESH TRADES AND MODERATE SEAS WILL BE THE GENERAL RULE THROUGH THE FORECAST PERIOD. WAVE WATCH IS CALLING FOR NORTH SWELL TO DROP TO 2 FT OR LESS BY DAY 5. BELIEVE THIS WILL HAPPEN AS COLD FRONTS MOVING EASTWARD FROM JAPAN ARE BECOMING WEAKER. WILL HOLD OFF ON PROMOTING TRADE-WIND SWELL FROM SECONDARY TO PRIMARY ON DAY 5 FOR NOW BUT FUTURE SHIFTS MAY NEED TO MAKE THIS TRANSITION. && .FIRE WEATHER... HAVE INHERITED FIRE WEATHER WATCH FOR TODAY AND TONIGHT AND WILL LEAVE IN PLACE AS VAD WIND PROFILE IS INITIALIZING AT OR ABOVE THE GFS TIME HEIGHT PLOT...WHICH SUGGESTS SUSTAINED WINDS AFTER COUPLING OF THE BOUNDARY LAYER MAY SURPASS THE 2-METER THRESHOLD VALUE OF 17 KNOTS. BELIEVE MINIMUM DAYTIME HUMIDITY CRITERION WILL BE MET TODAY...AND OF COURSE THE CURRENT KBDI IS ALREADY 649. AGREE WITH EARLIER SHIFTS THAT HUMIDITIES WILL COME UP BEGINNING ON SUNDAY AND SLOW DOWN THE DRYING OF FUELS. BASED ON THIS WILL NOT EXTEND THE FIRE WEATHER WATCH BEYOND TONIGHT. && .GUM WATCHES/WARNINGS/ADVISORIES... GU...FIRE WEATHER WATCH THROUGH LATE TONIGHT FOR GUZ001. MARIANAS WATERS...NONE. && MCELROY
The office that day
Everything else NWS Guam issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 7:56 PM CDT | Fire Weather Watch | GUM | 52 hr |
Nearby
Red Flag Warnings in Guam, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.